# SDR AALA202406066677

- Difficulty date: May 31, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,228 hours, 28,240 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THREE STIFFENERS CRACKED IN RIGHT HAND HORIZONTAL STABILIZER RIB AT STA 92.70. REPLACED RIB PER AARD 51-00-05-1.
